# SDR R61A2020012100045

- Difficulty date: January 1, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 29,788 hours, 22,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 21-22
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR: FORWARD FUSELAGE LOWER SKIN AT FRAME 21 TO 22, BETWEEN STGR 24R TO 25L HAS MULTIPLE DENTS AND HOLES IN SKIN.  R&R FWD FUSELAGE LOWER SKIN AT FR21 TO 22 BETWEEN STR 24R TO 25L IAW ETD2020-170-000006 REV B AND SRM 51-41-02, 51-43-05, 51-21-07, 51-40-02, 51-43-04, 51-43-01, 51-23-00, 51-21-02, 51-23-04, 21-23-05, AND 51-23-06.
